# SDR CALA0700288

- Difficulty date: June 3, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 67,705 hours, 30,364 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65C385022
- Condition: Corroded
- Location: Bs 537
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT KEELBEAM CORRODED JUST INSIDE A/C BAY AT STA 537.  THE KEELBEAM WAS REPAIRED IAW SRM 53-60-12.
